# SDR FDKA200801010

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,373 hours, 11,217 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (1231 PHX LCL) - FLAP FAIL WITH 45 DEGREES SELECTED.  MX REMOVED AND REPLACED FLEXSHAFT SECTION.
